Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 120, NWS Wichita, KS

May 30, 2012Barton County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 30, 2012, 4:00 PM CDT for Barton County, Kansas. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2012, 4:00 PM CDT (21:00 UTC)
Expired
May 30, 2012, 4:45 PM CDT
In force
45 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

County Barton County, KS

The radar

The Dodge City radar (KDDC), 136 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 4:50 PM CDTHAIL 1.53 Nw Susank, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 3:57 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
214 J/kg
Mixed-layer CIN
-484 J/kg
Mixed-layer LCL
1567 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

133 
WUUS53 KICT 302100
SVRICT
KSC009-302145-
/O.NEW.KICT.SV.W.0120.120530T2100Z-120530T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
400 PM CDT WED MAY 30 2012

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 445 PM CDT

* AT 355 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GALATIA...
  AND MOVING EAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES UP
           TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
           TO SHINGLE ROOFS AND METAL OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  SUSANK...HOISINGTON AND CLAFLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 3869 9904 3869 9848 3842 9848 3844 9903
TIME...MOT...LOC 2100Z 281DEG 19KT 3867 9889

HAIL...1.75IN
WIND...70 MPH

$$

JAKUB
2 follow-up statements
784 
WWUS53 KICT 302118
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
418 PM CDT WED MAY 30 2012

KSC009-302145-
/O.CON.KICT.SV.W.0120.000000T0000Z-120530T2145Z/
BARTON KS-
418 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BARTON COUNTY UNTIL 445 PM CDT...

AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GALATIA...AND 
MOVING EAST AT 20 MPH ALONG THE BARTON/RUSSELL COUNTY LINE.

HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES UP TO
         THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE TO
         SHINGLE ROOFS AND METAL OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
OLMITZ...SUSANK...HOISINGTON AND CLAFLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM! PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE 
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD 
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 3869 9904 3869 9848 3842 9848 3844 9903
TIME...MOT...LOC 2117Z 281DEG 19KT 3869 9893

HAIL...2.50IN
WIND...70 MPH

$$

ES
750 
WWUS53 KICT 302130
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
430 PM CDT WED MAY 30 2012

KSC009-302145-
/O.CON.KICT.SV.W.0120.000000T0000Z-120530T2145Z/
BARTON KS-
430 PM CDT WED MAY 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
BARTON COUNTY UNTIL 445 PM CDT...

AT 428 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST 
OF SUSANK...AND MOVING EAST AT 20 MPH ALONG...AND JUST NORTH...OF 
THE BARTON/RUSSELL COUNTY LINE.

HAZARD...PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES...ROOFS AND WINDOWS.

LOCATIONS IMPACTED INCLUDE...
SUSANK...HOISINGTON AND CLAFLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3869 9904 3869 9848 3842 9848 3844 9903
TIME...MOT...LOC 2130Z 276DEG 19KT 3869 9884

HAIL...1.50IN
WIND...<50 MPH

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:43 PM CDT, 17 minutes earlier.

Area forecast discussion, May 30, 3:43 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
343 PM CDT WED MAY 30 2012

.DISCUSSION...

FORECAST CONCERNS ARE SEVERE STORM CHANCES THIS EVENING/TONIGHT.
THEN COOLER TEMPS FOR THU/FRI.

THIS EVENING-TONIGHT:
A RATHER COMPLICATED SEVERE THREAT IS DEVELOPING ACROSS KANSAS LATE
THIS AFTERNOON AND THIS EVENING. AXIS OF UNSTABLE AIR CURRENTLY IS
OVER THE HIGH PLAINS FROM KDDC TO KGLD. JUST TO THE NORTH OF THIS
AXIS IS A FAIRLY POTENT SHORTWAVE AND COLD FRONT OVER SW NEB.  THE
COMBINATION OF THE ABOVE SYSTEMS WILL COMBINE FOR A POTENTIAL ONE-
TWO PUNCH OF SEVERE WEATHER FOR THE FORECAST AREA THIS EVENING AND
TONIGHT.

EXPECT INITIAL STORM DEVELOPMENT OVER THE HIGH PLAINS...POSSIBLY
INTO CEN KS...AS THIS AREA BECOMES UNCAPPED. BULK SHEAR OF 60 KTS
AND VERY UNSTABLE AIR SUGGESTS THAT SOME DISCRETE SUPERCELLS WILL
DEVELOP IN THE HIGH PLAINS WITH SBCAPES OF 3500-4000 J/KG. ONCE THE
SUPERCELLS GET GOING...PREVAILING FLOW...SUGGESTS THAT A FEW
SUPERCELLS WILL MOVE EAST-SOUTHEAST TOWARDS CENTRAL AND SOUTH
CENTRAL KS LATER THIS EVENING. THIS COMBINATION OF SHEAR/INSTABILITY
SUGGESTS VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE FIRST THREAT
FOR SOUTH CENTRAL KS.

NEXT CONCERN WILL BE A STRONG COLD FRONT EXPECTED TO PUSH SOUTH INTO
CEN KS LATE THIS EVENING/OVERNIGHT.  EXPECTING ANOTHER ROUND OF
CONVECTION TO DEVELOP ACROSS NRN/CEN KS ALONG THIS FRONTAL BOUNDARY
AS IT DROPS SOUTHEAST ACROSS THE FORECAST AREA...AS CONVERGENCE
INCREASES.  THIS CONVECTION WILL THEN RAPIDLY DROP SOUTH ALONG OR
JUST WEST OF INTERSTATE 135...PRODUCING A POSSIBLE DAMAGING WIND
THREAT AS IT TURNS INTO A COMPLEX OF STORMS.  COLD POOL ASSOCIATED
WITH THIS SYSTEM...WILL BE KEY TO HOW STRONG THE DOWNBURST WINDS ARE
WITH THIS CONVECTION. CERTAINLY LOOKS LIKE STRONG POSSIBLY SEVERE
STORMS AND GOOD SOAKING RAINS FOR A GOOD PORTION OF THE AREA AS IT
DIVES SOUTH-SOUTHEAST LATE THIS EVENING AND OVERNIGHT.

THU-FRI:
COULD SEE SOME CONVECTION LINGER OVER SOUTHEAST KS FOR THE EARLY
PORTION OF THE DAY...AS CONVECTIVE COMPLEX WILL PROBABLY BE EITHER
MOVING STRAIGHT EAST OR SOUTHEAST OF THE AREA. SO WILL HOLD ONTO
SOME MORNING POPS IN ERN KS FOR THE MORNING HOURS.

THE MAIN DIFFERENCE FOR THU-FRI WILL BE THE NOTICEABLY COOLER AND
DRIER AIR TO MOVE ACROSS THE AREA.  COULD ACTUALLY SEE SOME GUSTY
NORTHEAST WINDS FOR THU AFTERNOON ACROSS ERN KS AS MAIN SHORTWAVE
STILL MOVES ACROSS THIS AREA.  COULD ALSO SEE SOME DIURNALLY DRIVEN
SHOWERS ACROSS NERN KS AS WELL WITH THE STEEP LAPSE RATES...BUT
THINK MOST OF THIS WILL REMAIN NORTH OF SOUTHEAST KS.

A WEAK MID LEVEL FEATURE LOOKS TO DIVE SOUTH ACROSS THE AREA BY FRI
AFTERNOON...AS MID LEVEL WARM ADVECTION INCREASES.  THIS LOOKS TO
INCREASE MID LEVEL MOISTURE AS IT DROPS SOUTH...WITH 305-310K
ISENTROPIC LIFT INCREASING.  NOT SURE IF MOST OF THIS WILL BE VIRGA
OR SPRINKLES AS IT MOVES ACROSS AS LOW LAYERS REMAIN VERY DRY...BUT
WILL KEEP A SLIGHT POP IN FOR THIS CHANCE.

SAT-SUN:
RETURN SFC FLOW LOOKS TO CONTINUE FOR SAT INTO SUN...ESPECIALLY FOR
AREAS ACROSS THE HIGH PLAINS.  SOME UNCERTAINLY ON POPS FOR THIS
TIME FRAME...AS GFS TRYS TO DEVELOP CONVECTION OVER THE HIGH
PLAINS....WITH THIS CONVECTION PROPAGATING EAST INTO THE AREA BOTH
SAT INTO SUN.

REST OF THE EXTENDED:
MEDIUM RANGE MODELS SUGGEST THAT THE MID LEVEL RIDGE WILL BUILD OVER
THE ROCKIES OR INTO THE NRN PLAINS FOR THE BEGINNING OF THE WORK
WEEK.  SOME DIFFERENCES ON HOW THE SFC FEATURES WILL PLAY OUT...WITH
PLACEMENT OF THE RIDGE AFFECTING THIS SOMEWHAT.  BUT CURRENT
CONSENSUS SUGGESTS THAT SOME DIURNAL STORM CHANCES FOR MON NIGHT
THROUGH WED.

KETCHAM

&&

.AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU

MAINTAINED VFR THROUGH THE TAF PERIOD ACROSS THE AREA WITH VCTS
MENTIONED ACROSS CENTRAL KANSAS THIS AFTERNOON INTO THE EARLY
EVENING HOURS GRADUALLY SPREADING SOUTH AND EAST ACROSS SOUTH
CENTRAL AND SOUTHEAST KANSAS TOWARD MORNING. ALTHOUGH WITH MORE
WIDESPREAD COVERAGE OF SHOWERS AND THUNDERSTORMS...MVFR CIGS MAY
BE MORE PREVALENT TOWARD MORNING ESPECIALLY ACROSS SOUTHEAST
KANSAS.

MWM

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    59  71  50  74 /  70  10  10  20
HUTCHINSON      56  71  49  75 /  70  10  10  20
NEWTON          56  68  48  72 /  70  10  10  20
ELDORADO        58  70  48  73 /  70  10  10  20
WINFIELD-KWLD   61  73  49  75 /  70  10  10  20
RUSSELL         52  70  48  77 /  70  10  10  20
GREAT BEND      53  71  49  78 /  70  10  10  20
SALINA          55  71  48  75 /  70  10  10  20
MCPHERSON       55  69  49  74 /  70  10  10  20
COFFEYVILLE     64  73  50  73 /  70  30  10  20
CHANUTE         61  70  48  73 /  70  30  10  20
IOLA            61  68  48  73 /  70  30  10  20
PARSONS-KPPF    63  72  49  72 /  70  30  10  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 30, 2:18 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
218 PM CDT WED MAY 30 2012

KSZ032-033-047>053-067>072-082-083-091>096-098>100-311930-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
218 PM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER WESTERN KANSAS
THIS AFTERNOON AND MOVE SOUTHEAST THIS EVENING. WHILE MOST OF THE AREA
WILL HAVE A CHANCE TO EXPERIENCE SEVERE STORMS TONIGHT...LOCATIONS ALONG
AND WEST OF A LINE FROM HOISINGTON TO ELDORADO TO SEDAN WILL HAVE
A CHANCE FOR A MORE SIGNIFICANT SEVERE THREAT. IN THESE LOCATIONS
THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING 2 INCH DIAMETER
HAIL ALONG WITH 70 MPH WINDS. IN ADDITION A FEW TORNADOES WILL
ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY
THROUGH SATURDAY...BUT WIDESPREAD STRONG OR SEVERE STORMS ARE NOT
ANTICIPATED. CHANCES FOR ISOLATED...HIT-AND-MISS THUNDERSTORMS
WILL REMAIN POSSIBLE FROM SUNDAY NIGHT INTO NEXT WEEK. WIDESPREAD
SEVERE WEATHER APPEARS UNLIKELY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND
EVENING ACROSS THE REGION...ESPECIALLY OVER SOUTH CENTRAL KANSAS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

ADK/LAWSON/MWM

In the hours before

Local storm report, May 30, 10:39 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1039 AM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             2 S CALDWELL            37.01N 97.61W
05/29/2012  E1.00 INCH       SUMNER             KS   STORM CHASER

1101 PM     HAIL             1 SW PARK CITY          37.78N 97.34W
05/29/2012  E1.00 INCH       SEDGWICK           KS   PUBLIC

1109 PM     HAIL             VALLEY CENTER           37.84N 97.37W
05/29/2012  E0.88 INCH       SEDGWICK           KS   PUBLIC

1116 PM     HAIL             PARK CITY               37.80N 97.32W
05/29/2012  E1.00 INCH       SEDGWICK           KS   EMERGENCY MNGR

1117 PM     HAIL             LINCOLNVILLE            38.49N 96.96W
05/29/2012  E1.00 INCH       MARION             KS   LAW ENFORCEMENT

1120 PM     HAIL             KECHI                   37.80N 97.28W
05/29/2012  E0.75 INCH       SEDGWICK           KS   TRAINED SPOTTER

&&

BDK
Special weather statement, May 30, 3:43 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
343 PM CDT WED MAY 30 2012

KSZ032-033-302115-
LINCOLN-RUSSELL-
343 PM CDT WED MAY 30 2012

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LINCOLN AND RUSSELL COUNTIES...

AT 341 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 7
MILES SOUTH OF SYLVAN GROVE...OR 17 MILES NORTHWEST OF ELLSWORTH...
AND MOVING EAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3897 9800 3887 9842 3887 9848 3885 9849
      3872 9897 3910 9903 3914 9872 3914 9871
      3914 9850 3918 9849 3923 9817 3923 9812
TIME...MOT...LOC 2043Z 255DEG 21KT 3892 9841

JAKUB
Local storm report, May 30, 3:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
346 PM CDT WED MAY 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HAIL             RUSSELL                 38.89N 98.85W
05/30/2012  M1.25 INCH       RUSSELL            KS   LAW ENFORCEMENT

&&

MWM

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:21 PM CDTSevere Thunderstorm WarningICTSumner24 min
May 29, 7:43 PM CDTSpecial Weather StatementICTButler32 min
May 29, 7:47 PM CDTSevere Thunderstorm WarningICTButler28 min
May 29, 8:16 PM CDTSpecial Weather StatementICTGreenwood29 min
May 29, 10:15 PM CDTSpecial Weather StatementICTSedgwick30 min
May 29, 10:19 PM CDTSevere Thunderstorm WarningICTSedgwick26 min
May 29, 10:24 PM CDTSpecial Weather StatementICTKingman36 min
May 29, 10:30 PM CDTSevere Thunderstorm WarningICTKingman30 min
May 29, 11:03 PM CDTSpecial Weather StatementICTSedgwick27 min
May 29, 11:06 PM CDTSpecial Weather StatementICTMarion24 min
May 29, 11:19 PM CDTSevere Thunderstorm WarningICTChase, Marion26 min
May 29, 11:32 PM CDTSpecial Weather StatementICTButler28 min
May 30, 1:21 AM CDTSpecial Weather StatementICTElk24 min
May 30, 3:43 PM CDTSpecial Weather StatementICTLincoln, Russell32 min
May 30, 3:46 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Russell44 min
May 30, 4:25 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, Russell65 min
May 30, 4:29 PM CDTSpecial Weather StatementICTSedgwick46 min
May 30, 4:40 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick65 min
May 30, 4:41 PM CDTSevere Thunderstorm WarningICTBarton64 min
May 30, 5:04 PM CDTSevere Thunderstorm WarningICTMcPherson, Saline56 min
May 30, 5:27 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Russell48 min
May 30, 5:36 PM CDTSevere Thunderstorm WarningICTButler, Harvey, Sedgwick54 min
May 30, 5:37 PM CDTAreal Flood WarningICTBarton, Russell6 hr
May 30, 5:47 PM CDTSevere Thunderstorm WarningICTRice43 min
May 30, 5:51 PM CDTSevere Thunderstorm WarningICTSaline28 min
May 30, 5:56 PM CDTSevere Thunderstorm WarningICTMcPherson64 min
May 30, 6:13 PM CDTSevere Thunderstorm WarningICTBarton, Russell51 min
May 30, 6:16 PM CDTSevere Thunderstorm WarningICTHarvey, Reno59 min
May 30, 6:26 PM CDTSevere Thunderstorm WarningICTRice34 min
May 30, 6:33 PM CDTSevere Thunderstorm WarningICTButler57 min
May 30, 6:36 PM CDTAreal Flood WarningICTButler, Sedgwick3 hr
May 30, 6:56 PM CDTSevere Thunderstorm WarningICTMcPherson34 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.